RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1986, Volume 67, Number 1, Pages 76–88 (Mi tmf4922)  

This article is cited in 1 scientific paper (total in 1 paper)

Conformal invariance in gauge theories II. Yang–Mills theory

R. P. Zaikov


Abstract: The results of Part I are generalized to the non-Abelian ease. By analogy with conformal QED, in which interaction with a matter field is realized by means of a four-vector potential that transforms in accordance with a direct sum of two nonprincipal representations, the first step in the present paper is the construction of a new formulation of quantum eleetrodynamics, in which the four-vector potential is regarded as an independent variable. Although the potential as a whole transforms in accordance with a principal representation, the corresponding conformally invariant two-point functions have a nonzero transverse part, and the Lagrangian is nondegenerate. In the non-Abelian case, one manifestly conformally invariant gauge condition is found, and the corresponding functional determinant is calculated. It is shown that in the gauge-invariant sector this theory is equivalent to the ordinary theory with conformally noninvariant gauge condition. A local effective Lagrangian is constructed, the Faddeev–Popov “ghost” fields having in this case scale dimension zero. It is shown that this effective Lagrangian has a residual global supersymmetry of Becchi–Rouet–Stora type.

Full text: PDF file (1368 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1986, 67:1, 368–375

Bibliographic databases:

Received: 14.02.1983
Revised: 10.04.1985

Citation: R. P. Zaikov, “Conformal invariance in gauge theories II. Yang–Mills theory”, TMF, 67:1 (1986), 76–88; Theoret. and Math. Phys., 67:1 (1986), 368–375

Citation in format AMSBIB
\Bibitem{Zai86}
\by R.~P.~Zaikov
\paper Conformal invariance in gauge theories II.~Yang--Mills theory
\jour TMF
\yr 1986
\vol 67
\issue 1
\pages 76--88
\mathnet{http://mi.mathnet.ru/tmf4922}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=843800}
\transl
\jour Theoret. and Math. Phys.
\yr 1986
\vol 67
\issue 1
\pages 368--375
\crossref{https://doi.org/10.1007/BF01028890}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986E968100008}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4922
  • http://mi.mathnet.ru/eng/tmf/v67/i1/p76

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. R. P. Zaikov, “Conformal invariance in gauge theories. III. Linear gravitation”, Theoret. and Math. Phys., 75:3 (1988), 593–599  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:230
    Full text:104
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020